Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Miranda Jr - E. Pascali

On a class of differential equations with self-reference

created by miranda on 20 Feb 2008

[BibTeX]

Published Paper

Inserted: 20 feb 2008

Journal: Rend. Mat. Appl.
Volume: (7) 25
Number: 2
Pages: 155-164
Year: 2005

Abstract:

We give a result of local existence and uniqueness for equations with self-reference.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1